# SDR AALA20021820

- Difficulty date: December 16, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 19D INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
